# SDR DALA2018052903703

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 653
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM, RBL 2.9, RBL 7.55, RBL 10.45, AND RBL 16.10, BS 653 IN THE FWD CARGO BAY WAS FOUND OUT OF LIMITS. THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-53, REPAIR 1.
